# SDR CA001218007

- Difficulty date: December 11, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Detector
- Part number: 1178978301
- Condition: Failed
- Location: Fuel Pump
- Component: Fuel Pump Detct
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UPON APPROACH BOTH FUEL TRANSFER PUMP WARNING LIGHTS ILLUMINATED. HELICOPTER LANDED WITHOUT INCIDENT AND IT WAS DISCOVERED THAT BOTH PUMPS WERE OPERATING NORMALLY. THE FALSE INDICATION OF FUEL PUMP FAILURE WAS TRACED TO THE DETECTOR. THE UNIT WAS REPLACED WITH A SERVICEABLE UNIT AND THE SYSTEM TESTED SERVICEABLE.
